# SDR VNAA20250127029

- Difficulty date: December 11, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032075SH6703
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTALS (2EAS) BTW FS349.00 TO FS364.00 AND BTW STGR 26L TO STGR 27 AT MAIN AVIONICS COMPARTMENT.    TERCOSTAL (1EA) BTW FS349.00 TO FS364.00 AND STGR 27 AT MAIN AVIONICS COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-23-101-003-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-06-001-001-A01 AND PER CRJ700 SRM 51-42-21-001-001-A01, AND CORROSION ON INTERCOSTAL STGR 26LH WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01 AND WAS EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-21-23-101-003-A01
